top
CLOSE

An important message from Express Chemist

In these unprecedented times due to COVID-19 we are listening to the latest advice from the government and their health specialists. We are continuing to work in these challenging times so that we can serve the needs of our customers.

Please note that we are receiving a particularly high volume of orders, enquiries, telephone calls and emails. We are working exceptionally hard to process orders and respond to customer enquiries as quickly as possible. Unfortunately it is currently taking a little longer to process and dispatch orders than usual, so please allow 2-3 working days for shipment.

Please also note that postal services and couriers are experiencing similar challenges so please allow longer delivery times than usual. We would be grateful if you can be patient and not contact us regarding your order before these times are up so we can reduce the pressure on our customer service team.

Thank you for your patience and understanding.

If you have symptoms of coronavirus stay at home and self-isolate for 10 days.
For information about coronavirus please click here.

Keep well and stay safe.


This website uses cookies. By continuing to use this website you are giving consent to cookies being used. For more information please view our Privacy Policy.

Migraleve Complete Migraine Relief (12)

Product code: 0178574
  • Pharmacy Only Medicine
  • Photographic ID Required
£5.60
(incl VAT)
Due to the Codeine ingredient contained within the formulation of this medication - the Pharmacist requires photographic identity confirmation.

Would you please therefore forward a scanned copy of either your driving license or passport upon ordering


Migraleve Complete Migraine Relief offers complete relief from migraine and the associated symptoms.

Migraleve Pink contains the painkillers paracetamol and codeine, plus buclizine hydrochloride, an antihistamine used to treat nausea and prevent vomiting.

Migraleve Pink is design to be taken at the first sign of a migraine to prevent it from fully developing. If the migraine continues, Migraleve Yellow should be taken.

Migraleve Yellow contains paracetamol and codeine and should be taken fours hours after the dose of Migraleve Pink.
  • 8x Migraleve Pink tablets containing Paracetamol 500mg, Codeine phosphate 8mg, Buclizine hydrochloride 6.25mg.
  • 4x Migraleve Yellow tablets containing Paracetamol 500mg, Codeine phosphate 8mg
  • Migraleve Complete Migraine Relief is for the treatment of migraine attacks and the associated symptoms of headache, nausea and vomiting.
Age:Dose:
Children 12-15 yearsSwallow 1 Migraleve PINK tablet at the first sign of a migraine attack. if the migraine persists, then take 1 Migralve YELLOW tablet 4 hours after the pink dose then every 4 hours.
Do not take any more than 4 tablets (1 pink and 3 yellow) in a 24 hour period. If symptoms persist for more than 3 days or get worse, stop use and talk to your doctor.
Age:Dose:
Adults and children 16 years and over.Swallow 2 Migraleve Pink tablets at the first sign of a migraine attack. If the migraine persists, then take 2 Migraleve Yellow tablets 4 hours after the Pink dose and then every 4 hours.
Do not take more than 8 tablets (2 pink and 6 yellow) in a 24 hour period. n If symptoms persist for more than 3 days or get worse, stop use and talk to your doctor.

Cautions and warnings:
See your doctor if you experience any of the following: allergic reactions including swelling of the face, tongue or throat, difficulty swallowing, unexplained wheezing, shortness of breath, skin rash, hives, unusual tiredness, unexpected bruising, bleeding, or becoming more susceptible to colds.

If anyone has taken too much: Talk to a doctor at once if you take too much of this medicine even if you feel well.
This is because too much paracetamol can cause delayed, serious liver damage.

If you forget to take the medicine: You should only take this medicine as required following the dosage instructions above carefully. If you forget to take a dose, take the next dose when needed provided that the last dose was taken at least 4 hours ago. Do not take a double
dose. Remember that you can only take one Migraleve
Pink dose in any 24 hour period.

Special warnings about addiction:
This medicine contains codeine and can cause addiction if you take it continuously
for more than three days. When you stop taking it you may get withdrawal
symptoms. You should talk to your doctor or pharmacist if you think you are
suffering from withdrawal symptoms.

Special warnings about drowsiness:
Driving and using machines: The medicine can affect your ability to drive as it may make you sleepy or dizzy.
Do not drive while taking this medicine until you know how it affects you.
It is an offence to drive if this medicine affects your ability to drive.
However, you would not be committing an offence if:
The medicine has been prescribed to treat a medical or dental problem and
You have taken it according to the instructions given by the prescriber or in the information provided with the medicine and
It was not affecting your ability to drive safely
Talk to your doctor or pharmacist if you are not sure whether it is safe for you to drive
while taking this medicine. How to take this medicine
Check the tables above to see how much medicine to take.

Not to be given under 12 years except on medical advice.

Ingredients:
Paracetamol DC 96% 520mg (equivalent to Paracetamol 500mg), Codeine Phosphate 8mg, Buclizine Hydrochloride 6.25mg, magnesium stearate, colloidal anhydrous silica, stearic acid, pregelatinised maize starch, gelatin, hypromellose, macrogol, E127 (erythrosine), aluminium oxide, E171 (titanium dioxide).

Always read the leaflet for full list of cautions and warnings.

Please Note: Due to MHRA regulations we can only despatch one box of Codeine-containing products at a time. Multiple orders will not be accepted. Codeine should not be taken for longer than 3 days as this can cause addiction. If you are still experiencing pain after 3 days of using Codeine please see your doctor.